# SDR REXA2022032200445

- Difficulty date: March 2, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 LOWER FRAME SEGMENT CORRODED BETWEEN STGR 25L AND STGR 25R. - FOUND TO BE BEYOND REPAIRABLE LIMITS IAW CRJ 900 SRM 53-00-06-201-005-A01, REPAIRED FRAME IAW CRJ 900 SRM 53-00-06-201-006-A01, 51-42-21-001-001-A01 AND 51-42-06-001-001-A01 AND 51-21-11-001-001-A01
